# SDR C2XA01CL204

- Difficulty date: September 17, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Out Of Position
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 3864 THE CREW REPORTED A LAV SMOKE WARNING INDICATION ON TAXI OUT WITH A SMELL OF SMOKE IN LAV.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE APU OIL SERVICE CAP WAS OFF AND OIL LEAKING OUT OF RESERVOIR.  THE APU WAS SERVICED TO PROPER LEVEL AND THE CAP WAS INSTALLED.  THE SPILLED OIL WAS CLEANED UP.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
